MAUDE Adverse Event Report: ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK W/ TAPE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK W/ TAPE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 4.75MM BC KNOTLESS SWIVELOCK W/ TAPE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 09/08/2021, it was reported by a sales representative via phone that an ar-2324kbcctt lot: 132416087 knotless swivelock, with tape shredded.This was discovered during use in a rotator cuff repair on (b)(6) 2021. the surgeon inserted the anchor, as he was trying to retrieve the shuttle suture, the suture frayed.The surgeon removed the entire ar-2324kbcctt, (anchor and sutures).This portion of the procedure was completed using ar-2324kbct.The surgeon used a second ar-2325kbctt lot:132416087, as he was running the repair stitch though the anchor, the sutures cut in half.The anchor was secure and left inside the patient and the sutures were cut and removed.The case was completed without further issues.

Brand Name
4.75MM BC KNOTLESS SWIVELOCK W/ TAPE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12540113
Report Number1220246-2021-03701
Device Sequence Number11659108
Product Code MAI
UDI-Device Identifier10888867351131
UDI-Public10888867351131
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number4.75MM BC KNOTLESS SWIVELOCK W/ TAPE
Device Catalogue NumberAR-2324KBCCTT
Device Lot Number13241607
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date09/28/2021
Patient Sequence Number1